# SDR AALA2018043009017

- Difficulty date: April 25, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 6,355 hours, 2,466 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY EXIT DOOR DAMPER PRESSURE IS LOW,  1200 PSI AT RED BAND.  SERVICED THE DAMPER IAW AMM 52-22-00.
